MathSciNet Relay Station
MathSciNet bibliographic data
MR498740 (58 #16803b) 17B35
Dixmier, Jacques Enveloping algebras. North-Holland Mathematical Library, Vol. 14. Translated from the French. North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. xvi+375 pp. ISBN: 0-7204-0430-4
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement